Jump to content

cec off klonopin tapering off zoloft


cec

Recommended Posts

Introducing myself.  I recently weaned off Klonopin after taking 1mg daily for 3 years.  That withdrawal was not too bad.

I am now trying to wean myself off 150mg of daily zoloft.  I've been on this for 2 years.  Since I began taking medication for anxiety and depression I have gained a total of 40 pounds.

I'm now at 100mg a day for the last week.  I'm checking in with my dr this week.

So far I find myself extremely sad about events that happened more than 6 months ago.  Something I haven't even thought about in a while.  

I'm joining to hopefully hear light at the end of the tunnel.  Happier times and weight loss success would also be nice.

 

Recently (since the New Year)  weaned off 1mg daily of Klonopin after 3 years of use.

Now weaning off 150mg daily of Zoloft.  Down to 100mg daily.

Link to comment
  • Administrator

Welcome, cec.

 

When was your last Klonopin?

 

Going off any psychiatric drug can leave the nervous system vulnerable to problems going off a second drug. You may wish to let your nervous system settle down for some months before attempting to reduce Zoloft.

 

What were your Klonopin withdrawal symptoms? How are you feeling now?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

My withdrawals from klonopin included nightsweats and over all ancy feeling in my arms.

I had taken my last .5 mg a week before I started lowering the dosage of the zoloft.  I know I'm just impatient because of the weight gain, it was gradual first but the last 6 months have been astounding.

Thanks for the advice.

Recently (since the New Year)  weaned off 1mg daily of Klonopin after 3 years of use.

Now weaning off 150mg daily of Zoloft.  Down to 100mg daily.

Link to comment
  • Moderator Emeritus

Hello Cec,

 

As Alto says, it does sound like you'd do well to hold at your current dose for a while and let your Central Nervous System stabilise.  It would make the rest of your taper easier. 

 

Because changes in doses affect our entire selves so much, it is common for people to find that issues and feelings rise to the surface.  These are sometimes compounded by neuro-emotions, which make those feelings more intense.  A little self-care will go a long way at these times.

 

Could you fill out a signature with dates and doses so we can see your situation easily whenever you post?

 

And for when you are ready to resume tapering:  Tips for Tapering Zoloft. and Why Taper by 10% of my dosage?

 

Have a read through those and come back to this site to discuss things further.  This can be your journal to record your tapering progress.

 

It's good to have you here,

Karen

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy